We examine a quasilinear boundary-value problem describing the dynamics of tidal flow in the sea. For small values of ground friction coefficient and under the fulfillment of a certain condition on the function giving the depth of the sea, we prove the existence of a generalized periodic solution. We construct a difference scheme for the numerical solution of the problem being examined and we prove its stability.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
B. A. Kagan, Hydrodynamic Models of Tidal Motions in the Sea [in Russian], Gidrometeoizdat, Leningrad (1968).
G. I. Marchuk, R. G. Gordeev, B. A. Kagan, and V. Ya. Rivkind, Numerical Method for the Integration of Tide Dynamics Equations [in Russian], Nauka, Novosibirsk (1972).
I. G. Malkin, Certain Problems in the Theory of Nonlinear Oscillations [in Russian], GITTL, Moscow (1956).
O. A. Ladyzhenskaya, Mathematical Aspects of the Dynamics of a Viscous Incompressible Liquid [in Russian], Nauka (1970).
O. A. Ladyzhenskaya and V. Ya. Rivkind, Izv. Akad. Nauk SSSR, Ser. Matem.,35, No. 2, 3–10 (1971).
Translated from Problemy Matematicheskogo Analiza. No. 4: Integralnye i Differentsial'nye Operatory. Differentsial'nye Uraveniya, pp. 3–9, 1973.
About this article
Cite this article
Gordeev, R.G. The existence of a periodic solution in a tide dynamics problem. J Math Sci 6, 1–4 (1976). https://doi.org/10.1007/BF01084856
- Friction Coefficient
- Periodic Solution
- Difference Scheme
- Dynamic Problem
- Tidal Flow